# SDR ASAA2021101136290

- Difficulty date: October 11, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 21,661 hours, 6,910 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH4044
- Condition: Faulty
- Location: #1 Engine
- Part time: 21,680 hours, 6,919 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000,FOUND ENGINE #1 FAULT CODE SHORT TIME 75-30451 "THE VBV POSITION SIGNALS DISAGREE ". DEFERRED PER T/C 75273000. GROUNDED - YES. PERFORMED B737-900 FIM 75-32 TASK 803. THERE IS A SINGLE CHANNEL FAULT 75-10451 LEG 2 AND 10 AND SINGLE CHANNEL FAULT 75-20451 ON LEG 10. PERFORMED EEC TEST FIM 73-00 TASK 801 WITH NO EEC FAULTS FOUND AND ACTUATORS TEST PER B737-900 AMM 71-00-00 NO FAULTS FOUND. PER FIM 75-32 TASK 803 IF THERE IS A SINGLE CHANNEL FAULT REPLACE EEC. REMOVED #1 ENGINE EEC PER AMM 73-21-60-000-801-F00. INSTALLED EEC PER AMM 73-21-60-400-801-F00. ACCOMPLISHED SOFTWARE LOAD PER AMM 73-21-60-470-801-F00 ACCOMPLISHED FADEC SYSTEM TEST PER AMM 73-21-00-700-802-F00 ALL TESTS PASSED.
